# SDR SWIA2021082060570

- Difficulty date: June 21, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 333 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT STR  27 FS 333.00     (C-CHECK RO 8/18/2021)    REPLACED STRINGER CLIP AT STR  27 FS 333.00 REF CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND DWG SH670-32420 REV E. COMPLIED TASK CARD 51-900-1002-SKY
